# SDR DALA1126351802

- Difficulty date: March 28, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 38,700 hours, 9,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221122
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MID FLAP O/B LEADING EDGE NOSE FAIRING FOUND DELAMINATION.  PREPREG LAY-UP HOT BOND REPAIR CARRIED OUT AT DELAMINATION AREA IAW SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 FIG 5.
